| Catalog Number |
RSINT30012UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a lesion located in the proximal diagonal.It was reported that the stent could not cross the lesion and became deformed.No patient injury reported.